J. D. Mitchell
J. D. Mitchell
Подтвержден адрес электронной почты в домене st-and.ac.uk - Главная страница
Название
Процитировано
Процитировано
Год
Gap–Groups
GAP group
Algorithms, and Programming, version 4 (10), 2008
18562008
Countable versus uncountable ranks in infinite semigroups of transformations and relations
PM Higgins, JM Howie, JD Mitchell, N Ruškuc
Proceedings of the Edinburgh Mathematical Society 46 (3), 531-544, 2003
492003
The Semigroups package for GAP
JD Mitchell
30*2020
Topological graph inverse semigroups
Z Mesyan, JD Mitchell, M Morayne, YH Péresse
Topology and its Applications 208, 106-126, 2016
282016
Generating the full transformation semigroup using order preserving mappings
PM Higgins, JD Mitchell, N Ruškuc
Glasgow Mathematical Journal 45 (3), 557-566, 2003
272003
The Bergman property for semigroups
V Maltcev, JD Mitchell, N Ruškuc
Journal of the London Mathematical Society 80 (1), 212-232, 2009
252009
Relative ranks in the monoid of endomorphisms of an independence algebra
J Araújo, JD Mitchell
Monatshefte für Mathematik 151 (1), 1-10, 2007
222007
Rank properties of endomorphisms of infinite partially ordered sets
PM Higgins, JD Mitchell, M Morayne, N Ruškuc
Bulletin of the London Mathematical society 38 (2), 177-191, 2006
222006
On generating countable sets of endomorphisms
J Araújo, JD Mitchell, N Silva
Algebra Universalis 50 (1), 61-67, 2003
222003
The structure of a graph inverse semigroup
Z Mesyan, JD Mitchell
Semigroup Forum 93 (1), 111-130, 2016
212016
Groups that together with any transformation generate regular semigroups or idempotent generated semigroups
J Araujo, JD Mitchell, C Schneider
Journal of Algebra 343 (1), 93-106, 2011
212011
The rank of the semigroup of transformations stabilising a partition of a finite set
J Araújo, W Bentz, JD Mitchell, C Schneider
arXiv preprint arXiv:1404.1598, 2014
202014
An elementary proof that every singular matrix is a product of idempotent matrices
J Araújo, JD Mitchell
The American Mathematical Monthly 112 (7), 641-645, 2005
202005
Maximal subsemigroups of the semigroup of all mappings on an infinite set
J East, J Mitchell, Y Peresse
Transactions of the American Mathematical Society 367 (3), 1911-1944, 2015
192015
The classification of normalizing groups
J Araújo, PJ Cameron, JD Mitchell, M Neunhöffer
Journal of Algebra 373, 481-490, 2013
192013
The number of nilpotent semigroups of degree 3
A Distler, JD Mitchell
arXiv preprint arXiv:1201.3529, 2012
182012
Generating countable sets of surjective functions
JD Mitchell, Y Peresse
Fund. Math 213 (1), 67-93, 2011
182011
Computing automorphisms of semigroups
J Araújo, PV Bünau, JD Mitchell, M Neunhöffer
Journal of Symbolic Computation 45 (3), 373-392, 2010
182010
On defining groups efficiently without using inverses
CM Campbell, JD Mitchell, N Ruskuc
Mathematical Proceedings of the Cambridge Philosophical Society, 2002
182002
Computing finite semigroups
J East, A Egri-Nagy, JD Mitchell, Y Péresse
Journal of Symbolic Computation 92, 110-155, 2019
162019
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20